See the Effects of 20 Years Worth of Steroids on a Former Female Body Builder

Physical fitness and beauty can be entirely consuming at times, where its grasp causes people to go to incredible lengths to reach what they view as “perfection.”

Proving just that is a former female body builder, who resembles nothing of her former self after 20 years of injecting herself with steroids, then later turning to drug abuse. Back in 1993, Denise Rutkowski won second place in the Mrs. Olympia competition, where she stood a good chance of taking the title the following year, but this never came to be. In 1994, she retired in order to return to Texas to attend Calvary Cathedral International Bible College, completely shocking the sport. At that time, she looked like this:

See the Effects of 20 Years Worth of Steroids on a Former Female Body Builder

See the Effects of 20 Years Worth of Steroids on a Former Female Body Builder

See the Effects of 20 Years Worth of Steroids on a Former Female Body Builder

See the Effects of 20 Years Worth of Steroids on a Former Female Body Builder

By 1996, the former body builder was going across the nation spreading the word of God to anyone that would listen. She eventually came back around to body building in 2001 where she began to resemble the body she once had.

In 2012, however, she was arrested for evading arrest, detained, and a mug shot taken. Needless to say, the 20 years of steroids taken by Rutkowski, along with a “drug addiction and bipolar disorder,” according to SpotMeBro.com, left her looking like a completely different person – and that of a different gender as well.

Feast your eyes upon the effects of years of pumping chemicals into your body:

See the Effects of 20 Years Worth of Steroids on a Former Female Body Builder

See the Effects of 20 Years Worth of Steroids on a Former Female Body Builder

While some would say the drug addiction was the bigger factor in her change in appearance, that still doesn’t account for the facial hair. What do you think – was it worth it? Let us know in the comments.